Analytically defined uniformly dense sequences

D. Berend, M. D. Boshernitzan, G. Kolesnik

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce a notion of uniform density. This notion is an analogue of uniform distribution modulo 1, but is of interest mostly for non-compact spaces. Our main results show that various specific (families of) sequences or real numbers, defined by means of analytic formulas, are uniformly dense.

Original languageEnglish
Pages (from-to)38-51
Number of pages14
JournalJournal of Number Theory
Volume156
DOIs
StatePublished - 1 Nov 2015

Keywords

  • Primary
  • Uniform density
  • Uniform distribution mod1

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Analytically defined uniformly dense sequences'. Together they form a unique fingerprint.

Cite this